%0 Journal Article
	%A Daiming Wang
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 60, 2011
	%T Positive Periodic Solutions for a Neutral Impulsive Delay Competition System
	%U https://publications.waset.org/pdf/13056
	%V 60
	%X In this paper, a neutral impulsive competition system with distributed delays is studied by using Mawhin-s coincidence degree theory and the mean value theorem of differential calculus. Sufficient conditions on the existence of positive periodic solution of the system are obtained.

	%P 2017 - 2021